| Model Number |
SF4056 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Nonunion/Delayed-union Bone Fracture (2369)
| Date of Event |
05/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, hardware was removed and replaced in a revision surgery on (b)(6) 2025 due to a broken screw and nonunion.No other patient outcomes were reported as a result of this event.
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, hardware was removed and replaced in a revision surgery on (b)(6) 2025 due to a broken screw and nonunion.No other patient outcomes were reported as a result of this event.Additional information indicates the patient was overweight, neuropathic and non-compliant.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.A number of factors could have contributed to what was reported and although the most likely cause cannot be determined based on the available information, the broken screw was likely subjected to excessive bending stresses which resulted in its breakage and contributed to the nonunion.The company will supplement the mdr as necessary and appropriate.